MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD A-LINE¿; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD A-LINE¿; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 364356
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported prior to using a bd a-line¿ syringe, the scale markings were not clearly printed on the barrel.No impact was reported.
 
Additional Manufacturer Narrative
D4.Medical device lot#: unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.E1.Initial reporter facility name: (b)(6).Investigation summary: "material #: 364356 lot/batch #: unknown bd had not received samples, but 1 photo was provided for investigation.The photo was reviewed and the indicated failure mode for defective scale markings was observed.Bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint has been confirmed for the indicated failure mode defective scale markings.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".

Brand Name
BD A-LINE¿
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19768052
Report Number9617032-2024-01072
Device Sequence Number8513327
Product Code JKA
UDI-Device Identifier50382903643566
UDI-Public(01)50382903643566
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364356
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown